≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Side effect of taking too much high potency remedy

Assuming my body is only a little sick. Instead of taking the potency of 10X remedy, if I take a 10m remedy every 2 hours, will there be any negative side effect?

This is a learning question. I would like to hear from everyone about the negative side effect of homeopathic therapy.
 
  cooperchien on 2011-12-28
This is just a forum. Assume posts are not from medical professionals.
You question is a self explatonary your answer. In acute diseases we normally use lower potency with frequeht intervals say 3 hourly etc.etc. and in chronic diseases we use higher potencies like 1m, 10m etc but we do not repeat these so frequently but after 7days or 15days.

dr. mahfooz
 
Mahfoozurrehman 8 years ago
My concern here is that what if there is an over dose?
It seems people generally do not mention that using homeopathy has any serious negative side effect.
This sounds too good to be true.
I would like to understand perfectly about both the short and long term side effect of homeopathy.
 
cooperchien 8 years ago
When it is said that homeopathic remedies don't have any side effects it is in reference to the toxicity of homeopathic remedies.
One may have severe proving effects if one repeats the remedy unnecessarily. Those who have suffered know that proving effects may be worse than side-effects due to toxicity.
 
kadwa 8 years ago
Yes it is too good to be true, because it is not true.

Homoeopathic medicines can produce quite severe side effects, especially when they are prescribed the way you are suggesting.
 
brisbanehomoeopath 8 years ago
Is there a dictionary of homeopathy remedy's side effects?
I know there is a dictionary for us to look up for remedy based on the symptoms.
However, I think using remedy with care is equally importanta because of the side effects.
Without knowing the side effects, it is very hard to know if there is an overdoes, right?
I appreciate everyone's input here. Thank you very much.
 
cooperchien 8 years ago
The side effects and the symptoms are the same. There is no difference.

What a remedy can cause, it can cure - this is the basic principle of homoeopathy 'Like cures Like'.

We call them proving symptoms, the symptoms that appear during the experiments we perform to determine what a medicine does (symptoms it produces = symptoms it can cure).

They are side effects when they are new to the patient.

Our Organon of Medicine is quite clear about how to avoid this happening in patients. Anyone following those guidelines will avoid such trouble.
 
brisbanehomoeopath 8 years ago
I'm consuming borax 1m for mouth ulcers..
Can consuming 1m potency each day be dangerous. .?
If yes what dosage should be taken. .!
 
Prateek1 3 years ago
You need to do a new thread and post your symptoms. Get guidance
On remedy , potency, and dosing.

Do not take 1m every day. You would
Take it once and wait 2 weeks.

You would be watching for some aggravation then amelioration. Google herings law of cure.

Anyway, you are thinking of it like western meds and it does not work like that. It is treated as an acute if this is some random thing that will heal on its own eventually. Otherwise
Your case has to be looked at in depth and cure from the core.
[message edited by simone717 on Sat, 05 Nov 2016 16:11:21 UTC]
 
simone717 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.